# SDR AALA202107147747

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 21,411 hours, 8,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS CEILING LIGHT MOUNTED EMERGENCY EXIT LIGHT HAS MISSING SCREW, ADDITIONALLY LEFT AFT LAVATORY EXTERIOR TRIMMING LOOSE. SECURED SCREW FOR CEILING MOUNTED EMERGENCY EXIT SIGN HATCH AFT GALLEY, SECURED LEFT AFT LAVATORY TRIM PER AMM 20-13-10.
